# SDR HALA201508150160

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 15,194 hours, 2,288 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Clogged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND NR 1 IDG DPI POPPED.  R & R NR 1 ENGINE IDG OIL FILTER IAW AMDS CARD 2414-6003-01.  FOUND FILTER BOWL DAMAGED.  INSTALLED NES IDG NR 1 FILTER BOWL OPS + LEAK CHECK GOOD. T/S IAW FIM 24-21-00-810.
